Formulas for the Lyapunov exponents of a family of endomorphisms of a metric vector bundle
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 29-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a3,
author = {V. M. Millionshchikov},
title = {Formulas for the {Lyapunov} exponents of a family of endomorphisms of a metric vector bundle},
journal = {Matemati\v{c}eskie zametki},
pages = {29--51},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a3/}
}
V. M. Millionshchikov. Formulas for the Lyapunov exponents of a family of endomorphisms of a metric vector bundle. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 29-51. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a3/